EconPapers    
Economics at your fingertips  
 

Large deviations for a Poisson random indexed branching process

Zhenlong Gao and Weigang Wang

Statistics & Probability Letters, 2015, vol. 105, issue C, 143-148

Abstract: Consider a Galton–Watson process {Zn} and an independent Poisson process {Nt}, the continuous time process {ZNt} is a Poisson random indexed branching process. We show the large deviation results for P(ZNt≤ect) and P(ZNt≥ect).

Keywords: Large deviation principle; Random indexed branching process; Harmonic moments (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215001996
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:105:y:2015:i:c:p:143-148

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:105:y:2015:i:c:p:143-148